# SDR DALA105653264

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON RT FRAME SUPPORT AT Y1292 BETWEEN FR 69 AND FR 70.  REPAIRED PER SRM 51-42-11.
